We continue our program of coding the whole information of a probability measure into a set of commutation relations canonically associated to it by presenting some characterization theorems for the symmetry and factorizability of a probability measure on ℝd in terms of the canonically associated interacting creation, annihilation and number operators.
Publication Source (Journal or Book title)
Infinite Dimensional Analysis, Quantum Probability and Related Topics
Accardi, L., Kuo, H., & Stan, A. (2004). Characterization of probability measures through the canonically associated interacting fock spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 7 (4), 485-505. https://doi.org/10.1142/S0219025704001736